# SDR FDEA201903170663

- Difficulty date: March 17, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 33,661 hours, 18,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 5711113220195
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 6-5310-E0330747 A P1 INSPECTION FOUND THE LOWER FRAME BASE FITTING HAS CRACK AT RT FR44 AREA 1 COMPLIED WITH EO #:6-5310-E0330747 B P10, TITLE:FUSELAGE-MAINFRAME- INSPECTION OF LOWER FRAME BASE FITTING BETWEEN FRAMES 41 AND 46, SB A300-53-6177. REPAIRED THE LOWER FRAME BASE FITTING AT RT FR44 AREA 1. THIS REPAIR WAS CATEGORY A. MAJOR REPAIR IAW GMM 6-2-100.
